# SDR SWI2023F00260

- Difficulty date: June 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-3 HAS NOTICABLE RUB AND WEAR MARKS WORN INTO SLAT TRACK BOTTOM SIDE     (C-CHECK RO 8/31/2023)    BLENDED WEAR MARKS ON RH 3-3 SLAT TRACK BOTTOM SIDE AT 4 LOCATIONS REF CRJ700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS OF DISPOSITION FOR BLENDED WEAR DAMAGE TO SLAT TRACK 3-3, RHS REO 670-57-42-1429 REV - DATE: 2023-07-06. RIG CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
